Previous |  Up |  Next

Article

Title: Some constructions of $\lambda$-minimal graphs (English)
Author: Regonati, F.
Author: Salvi, N. Zagaglia
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 44
Issue: 2
Year: 1994
Pages: 315-323
.
Category: math
.
MSC: 05C15
MSC: 05C35
MSC: 05C75
idZBL: Zbl 0815.05031
idMR: MR1281026
.
Date available: 2009-09-24T09:38:56Z
Last updated: 2016-04-07
Stable URL: http://hdl.handle.net/10338.dmlcz/128459
.
Reference: [1] B. Bollobas: Random graphs.Academic Press, 1985. Zbl 0592.05052, MR 0809996
Reference: [2] G.A. Dirac: On rigid circuit graphs.Abh. Math. Sem. Univ. Hamburg 25 (1971), 71–76. MR 0130190, 10.1007/BF02992776
Reference: [3] P. Erdös, A. Rényi, V.T. Sós: On a problem of Graph Theory.Studia Scientiarum Mathematicarum Hungarica 1 (1966), 215–235. MR 0223262
Reference: [4] O. Frank, F. Harary, M. Plantholt: The line-distinguishing chromatic number of a graph.Ars Combinatoria 14 (1982), 241–252. MR 0683991
Reference: [5] F. Harary: Graph Thery.Addison-Wesley, Reading, 1969. MR 0256911
Reference: [6] F. Regonati, N. Zagaglia Salvi: Minimal semicomplete graphs.to appear in J. Combin., Inform. and System Sci. MR 1358644
.

Files

Files Size Format View
CzechMathJ_44-1994-2_9.pdf 816.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo